Journal of Symplectic Geometry

Volume 2 (2004)

Number 3

Floer homology of certain pseudo-Anosov maps

Pages: 357 – 375

DOI: http://dx.doi.org/10.4310/JSG.2004.v2.n3.a3

Author

Eaman Eftekhary

Abstract

Floer cohomology is computed for the elements of the mapping class group of a surface $\Sigma$ of genus $g \gt 1$ which are compositions of positive and negative Dehn twists along loops in $\Sigma$ forming a tree-pattern. The computations cover a certain class of pseudo-Anosov maps.

Full Text (PDF format)